Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have abdominal pain, bleeding after sex, back pain and feeling to pee. On depo shot. Reason?

Ok, so I have been on the Depo shot for a year and I just recently started having issues. I an due for my next shot on the 18th of this month. One of the issues is that I have been having extreme severe abdomen pain, slight bleeding after sex, feeling like I have to pee a lot as well as lower back pain. Do you know what it might possibly be?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi... thanks for using HCM..
you are on depot injection of progesterone...
now you are having pain abdomen, and bleeding during sexual intercourse..
intermittent bleeding is common while using progesterone and you are due to next injection..
it will reduce when you take the next dose..
if it doesnot see your gynaecologist..
all the very best...
Answered: Sat, 6 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor